Advertisement

Journal of Global Optimization

, Volume 56, Issue 4, pp 1515–1528 | Cite as

Continuity of the solution mapping to parametric generalized vector equilibrium problems

  • Bin Chen
  • Nan-jing Huang
Article

Abstract

In this paper, two kinds of parametric generalized vector equilibrium problems in normed spaces are studied. The sufficient conditions for the continuity of the solution mappings to the two kinds of parametric generalized vector equilibrium problems are established under suitable conditions. The results presented in this paper extend and improve some main results in Chen and Gong (Pac J Optim 3:511–520, 2010), Chen and Li (Pac J Optim 6:141–152, 2010), Chen et al. (J Glob Optim 45:309–318, 2009), Cheng and Zhu (J Glob Optim 32:543–550, 2005), Gong (J Optim Theory Appl 139:35–46, 2008), Li and Fang (J Optim Theory Appl 147:507–515, 2010), Li et al. (Bull Aust Math Soc 81:85–95, 2010) and Peng et al. (J Optim Theory Appl 152(1):256–264, 2011).

Keywords

Parametric generalized vector equilibrium problem Upper semi continuity Lower semi continuity 

Mathematics Subject Classification

49J40 90C29 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin J.P., Ekeland I.: Applied Nonlinear Analysis. Wiley, New York (1984)Google Scholar
  2. 2.
    Anh L.Q., Khanh P.Q.: Continuity of solution maps of parametric quasiequilibrium problems. J. Glob. Optim. 46, 247–259 (2010)CrossRefGoogle Scholar
  3. 3.
    Anh L.Q., Khanh P.Q.: Various kinds of semicontinuity of the solution sets of parametric multivalued symmetric vector quasiequilibrium problems. J. Glob. Optim. 41, 539–558 (2008)CrossRefGoogle Scholar
  4. 4.
    Ansari Q.H.: Existence of solutions of systems of generalized implicit vector quasi-equilibrium problems. J. Math. Anal. Appl. 341, 1271–1283 (2008)CrossRefGoogle Scholar
  5. 5.
    Ansari Q.H., Konnov I.V., Yao J.C.: Existence of a solution and variational principles for vector equilibrium problems. J. Optim. Theory Appl. 110, 481–492 (2001)CrossRefGoogle Scholar
  6. 6.
    Berge C.: Topological Spaces. Oliver and Boyd, London (1963)Google Scholar
  7. 7.
    Blum E., Oettli W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994)Google Scholar
  8. 8.
    Chai, Y.F., Cho, Y.J., Li, J.: Some characterizations of ideal point in vector optimization problems. J. Inequal. Appl. 2008(231845):10 (2008)Google Scholar
  9. 9.
    Chen B., Gong X.H.: Continuity of the solution set to parametric set-valued weak vector equilibrium problems. Pac. J. Optim. 3, 511–520 (2010)Google Scholar
  10. 10.
    Chen, B., Gong, X.H., Yuan, S.M.: Connectedness and compactness of weak efficient solutions for set-valued vector equilibrium problems. J. Inequal. Appl. 2008(581849):15 (2008)Google Scholar
  11. 11.
    Chen C.R., Li S.J.: On the solution continuity of parametric generalized systems. Pac. J. Optim. 6, 141–152 (2010)Google Scholar
  12. 12.
    Chen C.R., Li S.J., Teo K.L.: Solution semicontinuity of parametric generalized vector equilibrium problems. J. Glob. Optim. 45, 309–318 (2009)CrossRefGoogle Scholar
  13. 13.
    Chen C.R., Li S.J., Fang Z.M.: On the solution semicontinuity to a parametric generalized vector quasivariational inequality. Comput. Math. Appl. 60, 2417–2425 (2010)CrossRefGoogle Scholar
  14. 14.
    Chen G.Y.: Existence of solutions for a vector variational inequality: an extension of Hartman-Stampacchia theorem. J. Optim. Theory Appl. 74, 445–456 (1992)CrossRefGoogle Scholar
  15. 15.
    Chen G.Y., Huang X.X., Yang X.Q.: Vector Optimization: Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems. Springer, Berlin (2005)Google Scholar
  16. 16.
    Chen J.W., Cho Y.J., Kim J.K., Li J.: Multiobjective optimization problems with modified objective functions and cone constraints and applications. J. Glob. Optim. 49, 137–147 (2011)CrossRefGoogle Scholar
  17. 17.
    Cheng Y.H., Zhu D.L.: Global stability results for the weak vector variational inequality. J. Glob. Optim. 32, 543–550 (2005)CrossRefGoogle Scholar
  18. 18.
    Fan K.: Some properties of convex sets related to fixed point theorems. Math. Ann. 266, 519–537 (1984)CrossRefGoogle Scholar
  19. 19.
    Fang Y.P., Huang N.J.: Feasibility and solvability of vector variational inequalities with moving cones in Banach spaces. Nonlinear Anal. 70, 2024–2034 (2009)CrossRefGoogle Scholar
  20. 20.
    Ferro F.: A minimax theorem for vector-valued functions. J. Optim. Theory Appl. 60, 19–31 (1989)CrossRefGoogle Scholar
  21. 21.
    Giannessi F.: Theorems of the alternative quadratic programs and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds) Variational Inequalities and Complementarity Problems, Wiley, New York (1980)Google Scholar
  22. 22.
    Gong X.H.: Continuity of the solution set to parametric weak vector equilibrium problems. J. Optim. Theory Appl. 139, 35–46 (2008)CrossRefGoogle Scholar
  23. 23.
    Gong X.H.: Strong vector equilibrium problems. J. Global. Optim. 36, 339–349 (2006)CrossRefGoogle Scholar
  24. 24.
    Gong X.H., Yao J.C.: Lower semicontinuity of the set of efficient solutions for generalized systems. J. Optim. Theory Appl. 138, 197–205 (2008)CrossRefGoogle Scholar
  25. 25.
    Huang N.J., Fang Y.P.: On vector variational-like inequalities in reflexive Banach spaces. J. Glob. Optim. 32, 495–505 (2005)CrossRefGoogle Scholar
  26. 26.
    Huang N.J., Li J., Thompson H.B.: Stability for parametric implicit vector equilibrium problems. Math. Comput. Model. 43, 1267–1274 (2006)CrossRefGoogle Scholar
  27. 27.
    Huang N.J., Li J., Yao J.C.: Gap functions and existence of solutions to a system of vector equilibrium problems. J. Optim. Theory Appl. 133, 201–212 (2007)CrossRefGoogle Scholar
  28. 28.
    Khanh P.Q., Luu L.M.: Upper semicontinuity of the solution set to parametric vector quasivariational inequalities. J. Glob. Optim. 32, 569–580 (2005)CrossRefGoogle Scholar
  29. 29.
    Kimura K., Yao J.C.: Sensitivity analysis of solution mappings of parametric vector quasiequilibrium problems. J. Glob. Optim. 41, 187–202 (2008)CrossRefGoogle Scholar
  30. 30.
    Li S.J., Fang Z.M.: Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality. J. Optim. Theory Appl. 147, 507–515 (2010)CrossRefGoogle Scholar
  31. 31.
    Li S.J., Liu H.M., Chen C.R.: Lower semicontinuity of parametric generalized weak vector equilibrium problems. Bull. Aust. Math. Soc 81, 85–95 (2010)CrossRefGoogle Scholar
  32. 32.
    Li X.B., Li S.J.: Continuity of approximate solution mappings for parametric equilibrium problems. J. Glob. Optim. 51, 541–548 (2011)CrossRefGoogle Scholar
  33. 33.
    Peng, Z.Y., Yang, X.M., Peng, J.W.: On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality. J. Optim. Theory Appl. 152, 256–264 (2011)CrossRefGoogle Scholar
  34. 34.
    Xu S., Li S.J.: A new proof approach to lower semicontinuity for parametric vector equilibrium problems. Optim. Lett. 3, 459–543 (2009)CrossRefGoogle Scholar
  35. 35.
    Zhong R.Y., Huang N.J.: Lower semicontinuity for parametric weak vector variational inequalities in reflexive Banach spaces. J. Optim. Theory Appl. 149, 564–579 (2011)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2012

Authors and Affiliations

  1. 1.Department of MathematicsSichuan UniversityChengduPeople’s Republic of China

Personalised recommendations